Advertisement

Ukrainian Mathematical Journal

, Volume 49, Issue 4, pp 665–671 | Cite as

Periodic solutions of a weakly nonlinear system of partial differential equations with pulse influence

  • N. A. Perestyuk
  • A. B. Tkach
Brief Communications

Abstract

We establish conditions of the existence of solutions periodic in t with period T for a weakly nonlinear system of partial differential equations with pulse influence.

Keywords

Differential Equation Control System Partial Differential Equation Unique Solution Ordinary Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. M. Samoilenko and N. A. Perestyuk, Differential Equations with Pulse Influence [in Russian], Vyshcha Shkola, Kiev (1987).Google Scholar
  2. 2.
    A. M. Samoilenko and N. A. Perestyuk, “Periodic solutions of weakly nonlinear systems with pulse influence,” Differents. Uravn., 14, No. 6, 1034–1045 (1978).Google Scholar
  3. 3.
    A. M. Samoilenko and N. A. Perestyuk, “Stability of solutions of differential equations with pulse influence,” Differents. Uravn., 13, No. 6, 1981–1992 (1977).Google Scholar
  4. 4.
    N. A. Perestyuk, “Periodic solutions of nonlinear differential equations with pulse influence,” Ukr. Mat. Zh., 31, No. 5, 517–524 (1979).zbMATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • N. A. Perestyuk
  • A. B. Tkach

There are no affiliations available

Personalised recommendations